# SDR UIEA2017061801030

- Difficulty date: June 18, 2017
- Submitted: June 19, 2017
- Operation: Air carrier
- Aircraft: N661GT
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 74,400 hours, 9,384 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STATUS CABIN ALTITUDE AUTO 2.  PERFORMED FIM 21-31 FT 803 BITE TEST CHECK BOTH 1 & 2 PRESSURE CONTROLLERS,  NO FAULTS SYSTEM OK PER FIM 21-31 FT 803 )
